MAUDE Adverse Event Report: CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Model Number 67008200
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of coronary artery disease.Procedure: percutaneous transluminal coronary angioplasty.When the catheter was removed from the package, it was noticed to be bent.Unable to complete procedure and new one obtained.No known harm to patient.Manufacturer response for catheter, percutaneous, cordis (per site reporter), will obtain.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key19380447
Report Number19380447
Device Sequence Number7619416
Product Code DQY
UDI-Device Identifier20705032020432
UDI-Public(01)20705032020432(17)270228(10)18297462
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/03/2024
Report Date (Section F) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67008200
Device Catalogue Number67008200
Device Lot Number18297462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Patient Weight52 KG
Date Report Sent to FDA05/03/2024